# SDR AMTA200800097

- Difficulty date: February 13, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMIT TO MFG, THE REPAIR PERFORMED IN EAR 757-53R-6056 FOR EVALUATION AND POSSIBLE RECATAGORIZATION TO CATEGORY B INTERM REPAIRS OR TO PROVIDE REPLACEMENT REPAIR INSTRUCTIONS.  ACCOMPLISHED CATEGORY B REPAIR IAW EA 757-5300-09-A1277.  INSTALLED TRIPLER REPAIR TO FUSELAGE LIGHTENING STRIKE NEW REPAIR CLASSIFIED AS CATEGORY B REPAIR WITH REPEAT INSPECTION INTERVAL EVERY 12,000 FLIGHT CYCLES.  (K)
